# SDR HALA20251007307

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 40,763 hours, 6,477 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FA IR PA INOP. REMOVED AND REPLACED IR-PA HANDSET PER AMM 23-73-44. OPS CHECK GOOD. A/C OK FOR SERVICE.
